MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH INNER SHEATH, FOR 26 FR. OUTER SHEATH, WITH A22085A; ENDOSCOPE SHEATH, REUSABLE

OLYMPUS WINTER & IBE GMBH INNER SHEATH, FOR 26 FR. OUTER SHEATH, WITH A22085A; ENDOSCOPE SHEATH, REUSABLE
Model Number A22040T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the ceramic tip of the sheath broke off.The issue was discovered during reprocessing.No harm reported.

Brand Name
INNER SHEATH, FOR 26 FR. OUTER SHEATH, WITH A22085A
Common Device Name
ENDOSCOPE SHEATH, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25017041
Report Number9610773-2026-03331
Device Sequence Number9587465
Product Code HIH
UDI-Device Identifier04042761029360
UDI-Public04042761029360
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22040T
Device Lot Number26104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown